Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Nifedipine??

I know I already made a post about this but I have been taking nifedipine or procardia for a couple of days to stop my contractions, I have been really sleepy and a bit dizzy. Did any of you ladies take this? And if so what side effects did it cause?

Answer Question
 
twinmommy2009

Asked by twinmommy2009 at 11:54 PM on Mar. 1, 2009 in Pregnancy

Level 1 (0 Credits)
Answers (3)
  • Sorry hun no help here. I just hate it though when people never comment on my questions. So although im no help at least you know someones reading it.
    Anonymous

    Answer by Anonymous at 12:02 AM on Mar. 2, 2009

  • well procardia is a high blood pressure pill i was on it after i had my twins i had toxemia and yes feeling sleepy and tired from it is normal because it lowers your bp relaxes your body good luck hun!!!! if u have any questions or fears about twins dont be afraid to ask!!
    RIERIE

    Answer by RIERIE at 12:14 AM on Mar. 2, 2009

  • My best friend is on Nifedipine right now to slow her contractions and it makes her feel horrible! She doesn't want to take it because she feels so "out of it" when she does. I am so sorry that there is someone else feeling this way with this medicine. I spend a lot of time with her and I see what she is going through. She would much rather go through the pain then feel like a vegetable. Goodl luck, I hope that they ease up on you and you don't have to take it anymore.
    TiffanyReed

    Answer by TiffanyReed at 12:34 AM on Mar. 2, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Pregnancy
Lower Back Pain?

Next question overall (Money & Work)
suv's